# SDR UPS04242581

- Difficulty date: May 29, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BULGING IN SKIN AT BS 1183 BETWEEN S6R AND S10R.  CUT OUT INTERNAL BONDED DOUBLER BETWEEN S6R TO S10R BS 1183 TO BS 1177 REFERENCE SRM 53-30-3.  HFEC CARRIED OUT, NO DEFECTS FOUND.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3.  REPAIR DOUBLER AND FILLER INSTALLED WITH SEALANT IAW SRM 53-30-3 FIG 1 AND 5.
